# SDR 9JLA2021032427544

- Difficulty date: March 19, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N426JN
- Make and model: Cessna 560XL
- Aircraft serial: 5605275
- Aircraft time: 13,571 hours, 10,938 cycles
- Engine: Pwa PW545A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APTE237D1000250D
- Part serial: 66719382
- Condition: Faulted
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE LH OIL PRESSURE INDICATOR "TAPE JUMPS". THE MAINTENANCE TEAM DETERMINED THAT THE LEFT ENGINE OIL PRESSURE TRANSMITTER WAS DEFECTIVE. A NEW TRANSMITTER WAS INSTALLED FUNCTIONAL AND LEAK CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
